# SDR GUUA09120601

- Difficulty date: September 12, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,491 hours, 35,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9169 FPO/FLL RT AND LT SIDE EMERGENCY LIGHTS DO NOT ILLUMINATE.EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
